# SDR REXA2022081601867

- Difficulty date: August 6, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 33,903 hours, 32,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERIOR EMERGENCY DOOR BOTTON SIGN INOP.	R/R INVERTER @ LOCATION FS 424L IAW CRJ 200 AMM 31-5-07. OPS CHECK GOOD. PN ON/OFF 5925-7.
